MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LONG SMALL HEXAGONAL SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LONG SMALL HEXAGONAL SCREWDRIVER
Model Number 388.31
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date, the handle of two screwdrivers were leaving residues in the peel pack after the sterilization process was complete.It is unknown if there is patient/procedure involvement.This report is for a long small hexagonal screwdriver.This is report 1 of 2 for (b)(4).

Brand Name
LONG SMALL HEXAGONAL SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11958314
Report Number2939274-2021-02815
Device Sequence Number3925189
Product Code HXX
UDI-Device Identifier10705034772417
UDI-Public(01)10705034772417
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.31
Device Catalogue Number388.31
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LONG SMALL HEXAGONAL; UNK - SCREWDRIVERS: SHAFTS